# SDR DXTA2024031311178

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 5,614 hours, 4,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 74501S00
- Part serial: 006307
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHTS STAY ILLUMINTED WHEN THE SWITCH IS IN THE ARM POSITION.  REMOVED DEFECTIVE FWD EMR BATTERY PACK AND REPLACED WITH A NEW CUSTOMER SUPPLIED BATTERY. REMOVED INOP AFT EMR BATTERY PACKS AND REPLACED WITH A TESTED, CUSTOMER SUPPLIED BATTERY PACK IAW AMM 33-52·01. NO FURTHER DEFECTS NOTED. OPS CHECK GOOD.
